Before anyone asks, I know this post is a couple of days late to be four weeks after my little problem with my heart.
The last two weeks since my last update about my health have been great. I’m up and walking about. Allowed back on public transport. This then allowed me to get out more and visit the office in Manchester for the first time since I collapsed there just over a month ago.
The other think that I can do again is drive. That news was probably the best news that I have heard since the heart attack knocked everything out of me and is forcing me to try and change my lifestyle. It does mean that some things that I love I have to wave goodbye to…
If you don’t know what that is, I’ll have to tell you. It’s steak and doner kebabs! That’s a dark, dark day for me as that’s the only thing I tend to order when eating out at a pub or wanting something to eat after leaving the pub.
As I have mentioned before, I am on quite a large selection of drugs that are keeping me from not having another heart attack. I have noticed that they are having some side-effects with me at the moment. I will have to hope that this will change over the next couple of months as the doctor gets me onto the “correct dose” of some of the pills.
The, current, side-effect is that I do hit a stage around late afternoon, I feel quite drowsy. This is, most likely, the beta blockers that I’m on that are causing that. The other annoyance is that I’m also on a water pill that means that I am running to the toilet every 20 minutes – or at least that how it feels occasionally.
Finally, I did go out just after three weeks after my heart attack. I went down to a nearby drinking establishment for a couple of drinks and celebrating a friend’s birthday. That was the first time that I had been out since I was first hospitalised. I was enjoying myself but I was scaring my friend every time I made a noise of “that smarted”. I am still suffering from a small pain in my ribs but that has almost fully gone.
It’s argh as in surprise and shock, not as in animator.